# SDR 95UAL747037

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157UA
- Make and model: Boeing 747123
- Aircraft serial: 20106
- Engine: Pwa JT9D7A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXPERIENCED LOW NOISE AND SLIGHT PITCH AT FL 350.  DURING APPROACH WHEN FLAPS GOING FROM 5 TO 10 AND 10 TO 20 DEGREES, EXPERIENCED CONSIDERABLE VIBRATION.
